I took invega from my psych..it knocked me out..so he told me to stop...then i called my md and he says seriquil, but from what im reading on here its like a sleeping pill...i sleep TOO much already..does anyone know any meds that dont help you sleep?? or doesnt have such a bad side effect??? PLEASE HELP ME !!! i am thinking about just not takin meds for my rapid cycle bp and just keep taking my klonopin for my panic disorder...im supposed to keep taking my klonopin even if i am on a bp med
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...